Alert archive / Wyoming / High Wind Warnings in 2022
High Wind Warning 28, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Apr 11, 2022, 2:56 PM MDT for 4 counties in Wyoming. It took effect at Apr 12, 2022, 4:00 AM MDT. It was in force for 11 hr. 31 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 11, 2022, 2:56 PM MDT (20:56 UTC)
- In effect from
- Apr 12, 2022, 4:00 AM MDT
- Expired
- Apr 12, 2022, 3:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 4:06 AM MDT | NON-TSTM WND GST 59 | 1 Nnw Arlington, WY | MESONET STATION KARL 0.6 NW ARLINGTON (WYDOT). |
| Apr 12, 4:06 AM MDT | NON-TSTM WND GST 59 | 1 Nnw Arlington, WY | WYDOT SENSOR AT ARLINGTON. SUSTAINED WIND 39 MPH. |
| Apr 12, 5:22 AM MDT | NON-TSTM WND GST 60 | 1 Sse Bordeaux, WY | WYDOT SENSOR AT BORDEAUX. SUSTAINED WIND 47 MPH. |
| Apr 12, 5:26 AM MDT | NON-TSTM WND GST 62 | 1 Sse Bordeaux, WY | WYDOT SENSOR AT BORDEAUX. SUSTAINED WINDS 37 TO 42 MPH. |
| Apr 12, 6:01 AM MDT | NON-TSTM WND GST 60 | 2 Wnw Buford, WY | MESONET STATION UR535 SHERWS. |
| Apr 12, 7:12 AM MDT | NON-TSTM WND GST 58 | 8 S Chugwater, WY | MESONET STATION WY40 7.5 S CHUGWATER (WYDOT). |
| Apr 12, 7:12 AM MDT | NON-TSTM WND GST 62 | 3 Nw Elk Mountain, WY | MESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT). |
| Apr 12, 8:05 AM MDT | NON-TSTM WND GST 62 | 1 Nw Cheyenne, WY | ASOS STATION KCYS CHEYENNE AIRPORT - CYS. |
| Apr 12, 8:19 AM MDT | NON-TSTM WND GST 62 | 5 E Cheyenne, WY | MESONET STATION CW2749 CHEYENNE. |
| Apr 12, 8:26 AM MDT | NON-TSTM WND GST 58 | 8 Wsw Hillsdale, WY | MESONET STATION WY46 9.7 E CHEYENNE (WYDOT). |
| Apr 12, 10:13 AM MDT | NON-TSTM WND GST 61 | 2 Wnw Buford, WY | MESONET STATION UR535 SHERWS. |
| Apr 12, 10:46 AM MDT | NON-TSTM WND GST 58 | 11 Wsw Warren Af Base, WY | MESONET STATION UP226 10.5 NW NATURAL FORT (UPR). |
| Apr 12, 10:53 AM MDT | NON-TSTM WND GST 61 | 1 Nw Cheyenne, WY | ASOS STATION KCYS CHEYENNE AIRPORT - CYS. |
| Apr 12, 11:12 AM MDT | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | MESONET STATION WY24 6.9 E ARLINGTON (WYDOT). |
| Apr 12, 11:12 AM MDT | NON-TSTM WND GST 63 | 11 Wsw Warren Af Base, WY | MESONET STATION UP226 10.5 NW NATURAL FORT (UPR). |
| Apr 12, 11:16 AM MDT | NON-TSTM WND GST 60 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Apr 12, 11:39 AM MDT | NON-TSTM WND GST 58 | 5 E Cheyenne, WY | MESONET STATION CW2749 CHEYENNE. |
| Apr 12, 11:53 AM MDT | NON-TSTM WND GST 59 | 1 Nw Cheyenne, WY | ASOS STATION KCYS CHEYENNE AIRPORT - CYS. |
| Apr 12, 12:26 PM MDT | NON-TSTM WND GST 66 | 8 S Chugwater, WY | MESONET STATION WY40 7.5 S CHUGWATER (WYDOT). |
| Apr 12, 1:00 PM MDT | SNOW 6 | 2 Ne Rob Roy Reservoir, WY | CINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 19 HOURS. |
| Apr 12, 1:00 PM MDT | SNOW 7.5 | Ene Nash Fork Campgroun, WY | BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 19 HOURS. |
| Apr 12, 1:00 PM MDT | SNOW 9 | 7 Wsw Battle Creek Camp, WY | BATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 7440 FEET. SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 19 HOURS. |
| Apr 12, 1:00 PM MDT | SNOW 9 | W Deep Creek Campground, WY | SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050 FEET. SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 19 HOURS. |
| Apr 12, 1:00 PM MDT | SNOW 10.5 | 1 Nnw Battle Creek Camp, WY | SANDSTONE RANGER STATION SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8150 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 19 HOURS. |
| Apr 12, 1:00 PM MDT | SNOW 10.8 | Nw Ryan Park Campground, WY | SOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION 8440 FEET. SNOW WATER EQUIVALENT IS 0.9 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER PAST 19 HOURS. |
| Apr 12, 1:00 PM MDT | HEAVY SNOW 12 | 2 Wsw Bottle Creek Camp, WY | WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 19 HOURS. |
| Apr 12, 1:00 PM MDT | HEAVY SNOW 12 | 4 Nw Hog Park Reservoir, WY | LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 19 HOURS. |
| Apr 12, 1:00 PM MDT | HEAVY SNOW 12 | 7 W Jack Creek Campgrou, WY | DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8880 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 19 HOURS. |
| Apr 12, 1:00 PM MDT | HEAVY SNOW 13.5 | 2 E Battle Lake, WY | OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 10000 FEET. SNOW WATER EQUIVALENT IS 0.9 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 19 HOURS. |
| Apr 12, 1:00 PM MDT | HEAVY SNOW 13.5 | 5 Wsw Sugar Loaf Campgr, WY | NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION 10130 FEET. SNOW WATER EQUIVALENT IS 0.9 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 19 HOURS. |
| Apr 12, 1:10 PM MDT | NON-TSTM WND GST 60 | 2 Wnw Buford, WY | MESONET STATION UR535 SHERWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3670 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
625 WWUS75 KCYS 112056 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 256 PM MDT Mon Apr 11 2022 WYZ106-110-121200- /O.UPG.KCYS.HW.A.0030.220412T1200Z-220412T2100Z/ /O.NEW.KCYS.HW.W.0028.220412T1000Z-220412T2100Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 256 PM MDT Mon Apr 11 2022 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 3 PM MDT TUESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Central Laramie Range and Southwest Platte County including Bordeaux. North Snowy Range Foothills including Arlington and Elk Mountain. * WHEN...From 4 AM to 3 PM MDT Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ MB
4 follow-up statements
009 WWUS75 KCYS 120819 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 219 AM MDT Tue Apr 12 2022 WYZ106-110-122100- /O.CON.KCYS.HW.W.0028.220412T1000Z-220412T2100Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 219 AM MDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Central Laramie Range and Southwest Platte County including Bordeaux. North Snowy Range Foothills including Arlington and Elk Mountain. * WHEN...From 4 AM to 3 PM MDT Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ LK
863 WWUS75 KCYS 121035 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 435 AM MDT Tue Apr 12 2022 WYZ116-122100- /O.EXA.KCYS.HW.W.0028.000000T0000Z-220412T2100Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 435 AM MDT Tue Apr 12 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph. * WHERE...South Laramie Range. * WHEN...From 4 AM to 3 PM MDT Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ106-110-122100- /O.CON.KCYS.HW.W.0028.000000T0000Z-220412T2100Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 435 AM MDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Central Laramie Range and Southwest Platte County including Bordeaux. North Snowy Range Foothills including Arlington and Elk Mountain. * WHEN...From 4 AM to 3 PM MDT Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
477 WWUS75 KCYS 121701 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1101 AM MDT Tue Apr 12 2022 WYZ117-118-122100- /O.EXA.KCYS.HW.W.0028.000000T0000Z-220412T2100Z/ South Laramie Range Foothills-Central Laramie County- Including the cities of Whitaker, Federal, Horse Creek, and Cheyenne 1101 AM MDT Tue Apr 12 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...West winds around 30 to 40 mph with gusts up to 60 mph. * WHERE...South Laramie Range Foothills and Central Laramie County including Cheyenne. * WHEN...Until 3 PM MDT Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ106-110-116-122100- /O.CON.KCYS.HW.W.0028.000000T0000Z-220412T2100Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 1101 AM MDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...South Laramie Range including the I-80 Summit. Central Laramie Range and Southwest Platte County including Bordeaux. North Snowy Range Foothills including Arlington and Elk Mountain. * WHEN...Until 3 PM MDT Tuesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ MB
501 WWUS75 KCYS 122045 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 245 PM MDT Tue Apr 12 2022 WYZ106-110-116-122145- /O.EXP.KCYS.HW.W.0028.000000T0000Z-220412T2100Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 245 PM MDT Tue Apr 12 2022 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM MDT THIS AFTERNOON... Wind gusts have lowered over the past hour and are expected to continue to decrease headed into this evening. Therefore, the High Wind Warning will be allowed to expire. $$ WYZ117-118-122145- /O.EXP.KCYS.HW.W.0028.000000T0000Z-220412T2100Z/ South Laramie Range Foothills-Central Laramie County- Including the cities of Whitaker, Federal, Horse Creek, and Cheyenne 245 PM MDT Tue Apr 12 2022 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM MDT THIS AFTERNOON... Wind gusts have lowered over the past hour and are expected to continue to decrease headed into this evening. Therefore, the High Wind Warning will be allowed to expire. Wind gusts up to 50 mph are still possible through 5 PM MDT this afternoon. $$ MB
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Apr 11, 11:11 AM MDT, 3 hours 45 minutes earlier.
Area forecast discussion, Apr 11, 11:11 AM MDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1111 AM MDT Mon Apr 11 2022
.SHORT TERM...(Today and tonight)
Issued at 403 AM MDT Mon Apr 11 2022
The primary focus of the short-term forecast period will center on
the next storm system set to move through southeast Wyoming and
western Nebraska from this evening through Tuesday. Ahead of this
system today, expect warmer temperatures by around 10 to 15
degrees compared with Sunday as fast westerly downslope flow aids
in warming. There is a marginal fire weather concern in the
western Nebraska panhandle, where afternoon RH values will dip
just below 20%. Combined with gusty winds near 25-30 mph, elevated
fire concerns are in place in these zones.
After sunset, snow showers are expected to break out over the
higher terrain of southeast Wyoming including the Sierra Madre,
Snowy, and Laramie ranges as the influence of a potent trough
moves eastward. A frontal axis will reach the Rawlins area around
midnight and work east through the early morning hours on Tuesday.
Frontogenetic forcing and lift along this boundary will enhance
snow rates, with the heaviest snow falling along it and and in
the 2-4 hours after its passage. Short-term ensemble guidance has
increased somewhat with snow totals, showing a general average of
around 10 or more inches in the Sierra Madre with favorable
southwesterly flow for most of this event. More direct westerly
flow is usually favored for the Snowy Range, and thus lower snow
totals in the advisory range are expected here. Surface winds will
also increase early on Tuesday morning in the wind-prone areas of
the north Snowy Range foothills as well as I-25 as strong
downslope flow develops. Winter Storm Warnings, Advisories, and
High Wind Watches have all been issued to cover these threats.
Overall forecast confidence in the short-term is moderate to high
with tight clustering in both the precipitation and temperature
forecasts in ensemble guidance.
.LONG TERM...(Tuesday through Sunday)
Issued at 403 AM MDT Mon Apr 11 2022
Weather Highlights:
1) Gusty winds with mountain snow tapering off Tuesday night into
Wednesday.
2) Dry with below average temperatures until Friday.
3) Next chance of precipitation Saturday through Sunday - mostly
mountain snow with rain transitioning to light snow at lower
elevations.
Overview: Turbulent forecast ahead! Chances for high winds and
precipitation through Tuesday night. Snow primarily in the
mountains, but isolated chances at lower elevations west of the
Laramie Range. Dry and below average temperatures Wednesday and
Thursday with highs only in the 30s-40s! Temperatures heat up going
into the weekend just in time for another trough to drop through
bringing cooler temperatures again and a chance of precipitation
through Sunday. We will continue to keep an eye on this system as it
is evolving with each model run.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1102 AM MDT Mon Apr 11 2022
VFR conditions expected to continue, before the next frontal
boundary is expected to swing from the northwest through the
southeast, bringing rain/snow showers west of I-25 with some
precipitation possible for terminals east of I-25. Confidence is
low at this time for precipitation east of the Laramie Range, with
higher confidence across KLAR and KRWL. As a result, only included
rain/snow for TAFs with higher likelihoods of precipitation. Main
concerns over the next 24 hours exist with blowing snow potentials
with the increased wind speeds and heavier snowfall. Went ahead
and started trending visibilities downward in KRWL as confidence
increases for IFR conditions through the late morning.
&&
.FIRE WEATHER...
Issued at 403 AM MDT Mon Apr 11 2022
Gusty afternoon winds are again likely over much of the region today.
In western Nebraska, afternoon relative humidity values will drop to
near or just below 20%. While not exceeding Red Flag criteria, these
conditions will be borderline. Any fire starts could spread rapidly
the farther east you travel. Expect clouds with showers and mountain
snows from Monday night through Tuesday. This moist and cool weather
pattern will limit fire weather concerns through the remainder of
the week.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory from 6 PM this evening to noon MDT
Wednesday for WYZ114.
High Wind Watch from Tuesday morning through Tuesday afternoon
for WYZ106-110.
Winter Storm Warning from 6 PM this evening to noon MDT
Wednesday for WYZ112.
NE...None.
&&
SHORT TERM...MAC
LONG TERM...LK
AVIATION...MRD
FIRE WEATHER...MACHazardous weather outlook, Apr 11, 4:13 AM MDT, 10 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 413 AM MDT Mon Apr 11 2022 NEZ002-003-019>021-054-055-095-096-WYZ101>119-121015- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 413 AM MDT Mon Apr 11 2022 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Snow will begin over the higher terrain of southeast Wyoming late tonight into Tuesday morning. Expect moderate accumulating snow especially above 7000 feet by daybreak on Tuesday with snow covered roads expected. Please report any new snow totals to the NWS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Light to moderate snow will generally taper off on Tuesday into Wednesday. Expect cool weather for early spring through the midweek. Please report any new snow totals to the NWS. .Spotter information statement... Spotter activation will not be needed. Please report any new snow totals to the NWS.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:53 AM MDT | High Wind Watch | CYS | Albany, Carbon, Laramie, Platte | 11 hr |
| Apr 11, 3:59 AM MDT | Winter Storm Warning | CYS | Carbon | 47 hr |
| Apr 11, 3:59 AM MDT | Winter Weather Advisory | CYS | Albany, Carbon | 47 hr |
Nearby
High Wind Warnings in Wyoming, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.